# SDR LS1R066565

- Difficulty date: March 15, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N9907K
- Make and model: Bell 206B-3
- Aircraft serial: 2040
- Aircraft time: 10,730 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Arm
- Part number: 206011139001
- Condition: Inoperative
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARM ASSEMBLY IS INOPERATIVE.
